# SDR IXXA20160412014

- Difficulty date: April 3, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 56,601 hours, 19,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: S18180101
- Condition: Out Of Position
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR DIFFICULT TO CLOSE FROM INSIDE.  DOOR SEAL WILL NOT STAY IN TRACK.  RE-INSTALLED SEAL IN RETAINER TRACK IAW AMM 52-09-01.  VERIFIED INTEGRITY OF SEAL WITH OPERATIONAL CHECK.  NO ADDITIONAL FAULTS NOTED.  SEAL REMAINED IN TRACK.  ACFT RELEASED TO SERVICE.
